Publications

Found 1 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is M and Author is G. Mauri  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Broda S, Machiavelo A, Moreira N, Reis R. The Average Transition Complexity of Glushkov and Partial Derivative Automata. In: Mauri G., Leporati A., editors. Developments in Language Theory, 15th International Conference, DLT 2011, Milano, Italy, July 2011. Proceedings. Vol 6795. Milano, Italy; 2011. 9. p. 93-104p. Edit